# SDR SIMA20131009005

- Difficulty date: October 9, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 34,208 hours, 31,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT LT UPPER OVER WING EMERGENCY EXIT DOOR AND AFT CEILING EMERGENCY LIGHTS INOPERATIVE.  R & R NR 4 INVERTER.  OPS CHECKED GOOD IAW AMM 33-50-11 AND AE W/C 33-700-17.
